# SDR DALA13048776811

- Difficulty date: October 1, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 56,422 hours, 15,877 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Dome Nut
- Condition: Corroded
- Location: Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE BS 1500-1520, S27-28R ANTENNA DOME NUT DOUBLER UPPER SURFACE CORRODED 1 EA DOME NUT MISSING (TR019).  REMOVED CORROSION FROM DOUBLER (NUT HOLDING PLATE) ORIGINAL,  MATERIAL THICKNESS .050" MECHANICALLY MEASURED , MATERIAL LOSS .018", MAX MATERIAL LOSS ALLOWED .007"  FOUND TO BE OUT OF LIMITS REF SRM 53-00-01, FIG 101, PAGE 104, FABRICATED REPLACEMENT NUT HOLDING PLATE REF ER/A 518275-14, REV ORIG. ACCOMPLISH PERMANENT REPAIR IAW ER/A 518275-14, REV.
